EconPapers    
Economics at your fingertips  
 

Monetary policy rules in the open economy: effects on welfare and business cycles

Robert Kollmann ()

Journal of Monetary Economics, 2002, vol. 49, issue 5, 989-1015

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (253) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3932(02)00132-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Monetary Policy Rules in the Open Economy: Effects on Welfare and Business Cycles (2002) Downloads
Working Paper: Monetary policy rules in the open economy: effects of welfare and business cycles (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:49:y:2002:i:5:p:989-1015

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-07-14
Handle: RePEc:eee:moneco:v:49:y:2002:i:5:p:989-1015